# SDR IPXA2018071631709

- Difficulty date: July 15, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 57,040 hours, 18,780 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR PROXIMITY SENSORS 194 AND 195 ARE OUT OF LIMITS OF T/C 52 000 100, REQUIRES ADJUSTMENT. CORRECTED SENSORS S194 AND S195 PER AMM 52 71 01 964 211.
